Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

L'espace des pseudo-arcs d'une surface


Author: Robert Cauty
Journal: Trans. Amer. Math. Soc. 331 (1992), 247-263
MSC: Primary 57N20; Secondary 54B20, 54F15, 57N05
MathSciNet review: 1040259
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that, for any surface $ M$, the space of pseudo-arcs contained in $ M$ is homeomorphic to $ M \times {l^2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57N20, 54B20, 54F15, 57N05

Retrieve articles in all journals with MSC: 57N20, 54B20, 54F15, 57N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1040259-3
PII: S 0002-9947(1992)1040259-3
Article copyright: © Copyright 1992 American Mathematical Society